# SDR ASOA200900193

- Difficulty date: February 10, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 23,710 hours, 19,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 PRESSURE FLOOR BETWEEN BL 0.0 TO RBL 9.0 HAS INDICATION NOTED 2.8" IN LENGTH FAILED NDT INSP.   COMPLIED WITH FS 460 PRESSURE WEB REPAIR IAW REO 601R-53-41-884.
